# SDR CA020412003

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT FOR APPROACH, THE LT SIDE WINDOW CRACKED. WINDOW REPLACED AND AIRCRAFT RETURNED IN SERVICE.
